# SDR DALA2025102307754

- Difficulty date: October 23, 2025
- Submitted: October 23, 2025
- Operation: Air carrier
- Aircraft: N320NB
- Make and model: Airbus A319-114
- Aircraft serial: 1392
- Aircraft time: 66,569 hours, 34,826 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

28D SEAT MOUNTED PATHWAY EMERGENCY LIGHT HOUSING BROKEN.  R/R 28D E-LIGHT HOUSING, REF A 319 AMM 33-51. (6683113).
